# SDR UIEA2018012900132

- Difficulty date: January 16, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 110,629 hours, 18,334 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B08160U24
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RWS 1146, WING T/E LOWER PANEL SUPPORT CORRODED.  REMOVED AND REPLACED THE SUPPORT IAW SRM 51-40-02-0G-0, REV 101, SRM 51-40-02-0G-0. REV 101, AND DWG 65B08160, SHEET 1, 5, REV K.
